MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number TRULIANT TIB IMP CR INS STD SZ 2.5, 9 MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint effusion (4849)
Date of Event 10/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation 57 y/o female patient had a left knee replacement on (b)(6) 2019.Approximately 3 years and 7 months after the initial procedure the patient had a left knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2022 diagnosis: polyethylene failure prior to surgery: patient started to have an effusion associated with polyethylene recall and workup of the effusion was negative for infection with negative esr and crp, negative for frank loosening and osteolysis on the ct scan.She was awoken and transferred to the recovery room in stable condition.No complications occurred throughout the case.
 
Additional Manufacturer Narrative
D10: concomitants: 5442550 02-020-13-0225 - truliant cr cem fem cr cem left sz 2.5.5425372 02-022-45-2525 - truliant tib fit tray cem sz 2.5f / 2.5t.5624019 200-02-32 - three peg patella 32mm.Pending investigation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: b, c, d, g, e.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP CR INS STD SZ 2.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17307044
Report Number1038671-2023-01623
Device Sequence Number7261331
Product Code JWH
UDI-Device Identifier10885862306326
UDI-Public10885862306326
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2026
Device Model NumberTRULIANT TIB IMP CR INS STD SZ 2.5, 9 MM
Device Catalogue Number02-022-47-2509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date12/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale